# SDR 250TR0008

- Difficulty date: March 23, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,458 hours, 25,701 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transmitter
- Part number: L6901
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE KEEPS DISCONNECTING DURING FLIGHT.  REPLACED LT. ENGINE THRUST LEVER POSITION TRANSMITTER PER MM 22-31-81. OPS CHECKED OK.
